# SDR DL72W981233

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2812W
- Make and model: Boeing 727247
- Aircraft serial: 20868
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD L/E SPAR STIFFENER CRACKED NR 6 SLAT I/B TRACK O/B SIDE.  REPLACED SPAR STIFFENER PER M/M 57-20-21.
